Cookies?
Library Header Image
LSE Research Online LSE Library Services

Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction

Sasane, Amol J. (2004) Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction. Multidimensional Systems and Signal Processing, 15 (2). pp. 97-116. ISSN 0923-6082

Full text not available from this repository.
Item Type: Article
Official URL: http://www.springerlink.com/content/100319/
Additional Information: © 2004 Kluwer Academic Publisher
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 26 Sep 2008 14:08
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17169

Actions (login required)

View Item View Item